Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

 
 

 

Semigroups of right quotients of topological semigroups


Author: Hanns Joachim Weinert
Journal: Trans. Amer. Math. Soc. 147 (1970), 333-348
MSC: Primary 22.05
DOI: https://doi.org/10.1090/S0002-9947-1970-0252551-6
MathSciNet review: 0252551
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] A. H. Clifford and G. B. Preston, The algebraic theory of semigroups. Vols. I, II, Math. Surveys, no. 7, Amer. Math. Soc., Providence, R. I., 1961, 1967. MR 24 #A2627; MR 36 #1558. MR 0132791 (24:A2627)
  • [2] B. Gelbaum, G. K. Kalisch and J. M. H. Olmsted, On the embedding of topological semigroups and integral domains, Proc. Amer. Math. Soc. 2 (1951), 807-821. MR 13, 206. MR 0043109 (13:206f)
  • [3] T. Husain, Introduction to topological groups, Saunders, Philadelphia, Pa., 1966. MR 34 #278. MR 0200383 (34:278)
  • [4] K. Keimel, Lokal kompakte Kegelhalbgruppen und deren Einbettung in topologische Vektorräume, Math. Z. 99 (1967), 405-428. MR 0291346 (45:440)
  • [5] J. L. Kelley, General topology, Van Nostrand, Princeton, N. J., 1955. MR 16, 1136. MR 0070144 (16:1136c)
  • [6] A. B. Paalman de Miranda, Topological semigroups, Mathematisch Centrum, Amsterdam, 1964. MR 29 #5228. MR 0177400 (31:1663)
  • [7] N. J. Rothman, Embedding of topological semigroups, Math. Ann. 139 (1960), 197-203. MR 22 #6871. MR 0116076 (22:6871)
  • [8] E. Schieferdecker, Einbettungssätze für topologische Halbgruppen, Math. Ann. 131 (1956), 372-384. MR 18, 658. MR 0083099 (18:658d)
  • [9] D. Tamari, Sur l'immersion d'un semi-groupe topologique dans un groupe topologique, Algèbre et Théorie des Nombres, Centre National Recherche Scientifiques, Paris, 1950, pp. 217-221. MR 12, 670. MR 0040292 (12:670e)
  • [10] H. J. Weinert, Über Halbringe und Halbkörper. II, Acta Math. Acad. Sci. Hungar. 14 (1963), 209-227. MR 26 #6219. MR 0148713 (26:6219)
  • [11] -, Zur Erweiterung algebraischer Strukturen durch Rechtsquotientenbildung, Acta Math. Acad. Sci. Hungar. 16 (1965), 213-214. MR 30 #3932. MR 0173722 (30:3932)
  • [12] -, On the extension of partial orders on semigroups of right quotients, Trans. Amer. Math. Soc. 142 (1969), 345-353. MR 0245493 (39:6801)

Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 22.05

Retrieve articles in all journals with MSC: 22.05


Additional Information

DOI: https://doi.org/10.1090/S0002-9947-1970-0252551-6
Article copyright: © Copyright 1970 American Mathematical Society

American Mathematical Society